Works matching DE "DEGENERATE differential equations"
Results: 495
SINGULARLY PERTURBED PERIODIC PARABOLIC EQUATIONS WITH ALTERNATING BOUNDARY LAYER TYPE SOLUTIONS IN SPATIALLY TWO-DIMENSIONAL DOMAINS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 5, p. -1, doi. 10.1142/S0219530513500292
- By:
- Publication type:
- Article
SIMILARITY SOLUTIONS OF THE RAYLEIGH PROBLEM FOR OSTWALD-DE WAEL ELECTRICALLY CONDUCTING FLUIDS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 2, p. 135, doi. 10.1142/S0219530511001789
- By:
- Publication type:
- Article
An interior point Newton-like method for non-negative least-squares problems with degenerate solution.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 10, p. 825, doi. 10.1002/nla.502
- By:
- Publication type:
- Article
A high‐order weighted essentially nonoscillatory scheme based on exponential polynomials for nonlinear degenerate parabolic equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 4, p. 970, doi. 10.1002/num.22783
- By:
- Publication type:
- Article
Regularity results for differential forms solving degenerate elliptic systems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 769, doi. 10.1007/s00526-012-0503-6
- By:
- Publication type:
- Article
Two-phase semilinear free boundary problem with a degenerate phase.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 3/4, p. 397, doi. 10.1007/s00526-010-0367-6
- By:
- Publication type:
- Article
Degenerate elliptic equations with singular nonlinearities.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 34, n. 3, p. 279, doi. 10.1007/s00526-008-0184-3
- By:
- Publication type:
- Article
A minimum problem with free boundary for a degenerate quasilinear operator.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 23, n. 1, p. 97, doi. 10.1007/s00526-004-0294-5
- By:
- Publication type:
- Article
Dirichlet problem for the general Beltrami equation in Jordan domains.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 4, p. 525, doi. 10.1007/s10958-013-1269-x
- By:
- Publication type:
- Article
Quasimorphisms, random walks, and transient subsets in countable groups.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 6, p. 871, doi. 10.1007/s10958-012-0721-7
- By:
- Publication type:
- Article
Uniqueness of solution of production control problem in a manufacturing system with degenerate demand.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 3, p. 329, doi. 10.1007/s10958-011-0459-7
- By:
- Publication type:
- Article
On recent advances in the Beltrami equations.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 4, p. 413, doi. 10.1007/s10958-011-0355-1
- By:
- Publication type:
- Article
A priori estimates for elliptic differential-difference operators with degeneration.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 1, p. 130, doi. 10.1007/s10958-010-0130-8
- By:
- Publication type:
- Article
THE LINEAR COMPLEMENTARITY PROBLEM.
- Published in:
- Management Science, 1971, v. 17, n. 9, p. 612, doi. 10.1287/mnsc.17.9.612
- By:
- Publication type:
- Article
Ergodic switching control for diffusion-type processes.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2023, v. 8, n. 1, p. 53, doi. 10.3934/puqr.2023003
- By:
- Publication type:
- Article
On a class of nonlocal porous medium equations of Kirchhoff type.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 6, p. 2231, doi. 10.55730/1300-0098.3265
- By:
- Publication type:
- Article
Radical Anti-Invariant Lightlike Submanifolds of Semi-Riemannian Product Manifolds.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 4, p. 429
- By:
- Publication type:
- Article
Correction Statement.
- Published in:
- 2023
- Publication type:
- Correction Notice
Wormhole solutions with NUT charge in higher curvature theories.
- Published in:
- Arabian Journal of Mathematics, 2022, v. 11, n. 1, p. 31, doi. 10.1007/s40065-021-00350-0
- By:
- Publication type:
- Article
Regularity results for solutions of linear elliptic degenerate boundary-value problems.
- Published in:
- Arabian Journal of Mathematics, 2020, v. 9, n. 3, p. 545, doi. 10.1007/s40065-020-00278-x
- By:
- Publication type:
- Article
Existence results for nonlinear degenerate elliptic equations with lower order terms.
- Published in:
- Advances in Nonlinear Analysis, 2021, v. 10, n. 1, p. 301, doi. 10.1515/anona-2020-0142
- By:
- Publication type:
- Article
Carleman estimates for singular parabolic equations with interior degeneracy and non-smooth coefficients.
- Published in:
- Advances in Nonlinear Analysis, 2017, v. 6, n. 1, p. 61, doi. 10.1515/anona-2015-0163
- By:
- Publication type:
- Article
THE DEGENERATE AND NON-DEGENERATE DEEP QUENCH OBSTACLE PROBLEM: A NUMERICAL COMPARISON.
- Published in:
- Networks & Heterogeneous Media, 2013, v. 8, n. 1, p. 37, doi. 10.3934/nhm.2013.8.37
- By:
- Publication type:
- Article
Global solutions of the compressible Euler‐Poisson equations with large initial data of spherical symmetry.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 6, p. 2947, doi. 10.1002/cpa.22149
- By:
- Publication type:
- Article
Online Prediction with History‐Dependent Experts: The General Case.
- Published in:
- Communications on Pure & Applied Mathematics, 2023, v. 76, n. 9, p. 1678, doi. 10.1002/cpa.22049
- By:
- Publication type:
- Article
Existence and Uniqueness of Solutions for a Quasilinear KdV Equation with Degenerate Dispersion.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 11, p. 2449, doi. 10.1002/cpa.21828
- By:
- Publication type:
- Article
Arnold‐Thom Gradient Conjecture for the Arrival Time.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 7, p. 1548, doi. 10.1002/cpa.21824
- By:
- Publication type:
- Article
Global existence of solutions for a coupled viscoelastic plate equation with degenerate damping terms.
- Published in:
- Tbilisi Mathematical Journal, 2021, v. 14, n. 3, p. 195, doi. 10.32513/tmj/19322008153
- By:
- Publication type:
- Article
Blow up of Solutions for a Coupled Kirchhoff-type Equations with Degenerate Damping Terms.
- Published in:
- Applications & Applied Mathematics, 2019, v. 14, n. 2, p. 942
- By:
- Publication type:
- Article
The Numerical Solutions of FIEs of the Second Kind of Degenerated Type Using Bownd's Methods.
- Published in:
- Journal of Informatics & Mathematical Sciences, 2021, v. 13, n. 1, p. 9, doi. 10.26713/jims.v13i1.1533
- By:
- Publication type:
- Article
Geometry of Hamiltonian Dynamics with Conformal Eisenhart Metric.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/710274
- By:
- Publication type:
- Article
On Degenerate Parabolic Equations.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/506857
- By:
- Publication type:
- Article
Ambiguïtés des termes q2J4 et q2J5 de la bande v4 de la molécule 70GeF4.
- Published in:
- Canadian Journal of Physics, 2019, v. 97, n. 9, p. 1000, doi. 10.1139/cjp-2018-0618
- By:
- Publication type:
- Article
DKP oscillator in noncommutative phase space.
- Published in:
- Canadian Journal of Physics, 2009, v. 87, n. 9, p. 989, doi. 10.1139/P09-060
- By:
- Publication type:
- Article
CLASSICAL SOLUTIONS OF LINEAR REGULATOR FOR DEGENERATE DIFFUSIONS.
- Published in:
- Journal of Applied Mathematics & Stochastic Analysis, 2006, p. 1, doi. 10.1155/JAMSA/2006/98764
- By:
- Publication type:
- Article
VISCOSITY SOLUTION OF LINEAR REGULATOR QUADRATIC FOR DEGENERATE DIFFUSIONS.
- Published in:
- Journal of Applied Mathematics & Stochastic Analysis, 2006, p. 1, doi. 10.1155/JAMSA/2006/48369
- By:
- Publication type:
- Article
An oscillation theorem for the nonlinear degenerate elliptic equation in the Heisenberg group.
- Published in:
- Boundary Value Problems, 2021, v. 2021, n. 1, p. 1, doi. 10.1186/s13661-021-01516-7
- By:
- Publication type:
- Article
The nonnegative weak solution of a degenerate parabolic equation with variable exponent growth order.
- Published in:
- Boundary Value Problems, 2020, v. 2020, n. 1, p. 1, doi. 10.1186/s13661-020-01364-x
- By:
- Publication type:
- Article
DEGENERACY IN CANDECOMP/PARAFAC AND INDSCAL EXPLAINED FOR SEVERAL THREE-SLICED ARRAYS WITH A TWO-VALUED TYPICAL RANK.
- Published in:
- Psychometrika, 2007, v. 72, n. 4, p. 601, doi. 10.1007/s11336-007-9022-3
- By:
- Publication type:
- Article
DEGENERACY IN CANDECOMP/PARAFAC EXPLAINED FOR p x p x 2 ARRAYS OF RANK p + 1 OR HIGHER.
- Published in:
- Psychometrika, 2006, v. 71, n. 3, p. 483, doi. 10.1007/s11336-004-1266-6
- By:
- Publication type:
- Article
Non-degenerate 2-State Reversible Logic Elements with Three or More Symbols Are All Universal.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2012, p. 37
- By:
- Publication type:
- Article
Nonlinear Asymptotic Stability of the Lane-Emden Solutions for the Viscous Gaseous Star Problem with Degenerate Density Dependent Viscosities.
- Published in:
- Communications in Mathematical Physics, 2016, v. 347, n. 3, p. 657, doi. 10.1007/s00220-016-2753-1
- By:
- Publication type:
- Article
Thermodynamic functions of a one-dimensional degenerate electron gas in a magnetic field.
- Published in:
- Russian Physics Journal, 2012, v. 54, n. 12, p. 1338, doi. 10.1007/s11182-012-9751-3
- By:
- Publication type:
- Article
Criteria for the Existence of Weak Solutions of the Dirichlet Problem for Nonlinear Degenerate Elliptic Equations for Any -Right-Hand Side.
- Published in:
- Mathematical Notes, 2024, v. 116, n. 3, p. 571, doi. 10.1134/S0001434624090177
- By:
- Publication type:
- Article
Results on the Existence and Multiplicity of Solutions for a Class of Sublinear Degenerate Schrödinger Equations in.
- Published in:
- Mathematical Notes, 2022, v. 112, n. 5/6, p. 845, doi. 10.1134/S0001434622110190
- By:
- Publication type:
- Article
On Stable Solutions to a Weighted Degenerate Elliptic Equation with Advection Terms.
- Published in:
- Mathematical Notes, 2022, v. 112, n. 1/2, p. 109, doi. 10.1134/S0001434622070124
- By:
- Publication type:
- Article
Differential equation for the four-point correlator.
- Published in:
- Mathematical Notes, 2014, v. 95, n. 3/4, p. 434, doi. 10.1134/S0001434614030146
- By:
- Publication type:
- Article
Nonlinear elliptic equation with lower order term and degenerate coercivity.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 1/2, p. 224, doi. 10.1134/S0001434613010240
- By:
- Publication type:
- Article
System of linear differential equations with degeneracy at a point.
- Published in:
- Mathematical Notes, 2008, v. 83, n. 5/6, p. 727, doi. 10.1134/S0001434608050180
- By:
- Publication type:
- Article
Some identities related to degenerate r-Bell and degenerate Fubini polynomials.
- Published in:
- Applied Mathematics in Science & Engineering, 2023, v. 31, n. 1, p. 1, doi. 10.1080/27690911.2023.2205642
- By:
- Publication type:
- Article